# SDR C2XA11CL237

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 22,528 hours, 17,322 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 12315660401
- Part serial: 1451651
- Condition: Faulty
- Location: Cockpit
- Part time: 23,128 hours, 22,496 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 4168 THE CREW REPORTED A LIGHT SMOKE WITH AN ELECTRICAL SMELL COMING FROM THE FIRST OFFICER'S YOKE.  MAINTENANCE INSPECTED AND REPLACED THE FIRST OFFICER'S MAP HOLDER.  OPERATIONAL CHECKS WERE GOOD.
